# SDR DL72K961587

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175186
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 2.5 CRACK IN THE ANGLE OF BOTH THE FWD AND AFT TRANSVERSE BEAMS OF THE RT TORQUE BOX AT FS 1273.  THESE AREAS OF THE TORQUE BOX ARE THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS ER/A WILL REPLACE THE DAMAGED PARTS IN ACCORDANCE WITH THE S/B.
